# SDR CA130829009

- Difficulty date: August 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216052
- Condition: Binding
- Location: Nr 2
- Part time: 7,191 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVING,  THE FO  CARRIED OUT A WALK ROUND OF THE AIRCRAFT IN PREPARATION FOR THE NEXT DEPARTURE.  DISCOVERED THAT THERE WAS SMOKE COMING FROM THE NR 2 MAIN WHEEL ON THE LEFT HAND SIDE OF THE AIRCRAFT.  USED A THERMAL IMAGING CAMERA TO ASCERTAIN THAT THE CENTRE OF THE WHEEL IN QUESTION WAS OVER TWICE AS HOT AS THE OTHER MAIN WHEELS.  UPON INSPECTION,  DISCOVERED THAT THE NR 2 BRAKE WAS BINDING AND CHANGED THE BRAKE ASSEMBLY AND WHEEL BEFORE THE AIRCRAFT DEPARTED AGAIN WITHOUT FURTHER INCIDENT.
